Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Scabby bleeding from nose, green mucus from chest, cramps, itchy ears. Reason?

Hey I have a really saw, scabby , bleeding red nose inside.. Had it for the last couple of weeks with a bad chest bringing alot of yellow/green mucus and very out of breath and ears very saw and itchy. I have also been having really bad cramp for the last 3 mornings.. Just really not feeling good at all. Do you have any ideas? Thank-u adele
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
allergy to some protein incvolving snuses nose ear chest and nerves
the present episode can be treated with antibiotic course to clear infection in nose throat sinuses chest
anti allergic tabs to clear or decrease formation of mucus in chest sinuses nose and conrol itching in ears
to relief chest need bronchodilator cough syp
and vitamins to reduce cramps
if there is regular recurrences you can go for allergy tests and immunotherapy to treat permanently
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor